
ASPIRINA

ASPIRINA
OVERVIEW
For over 125 years, Bayer® Aspirin has been a leading aspirin brand in proven pain relief. Aspirina is a powerful pain reliever and fever reducer that contains 500 mg of the active ingredient aspirin (NSAID*).
Each 500 mg caplet:
- Provides fast and effective multi-symptom relief of headaches, muscle pain, toothaches, menstrual pain and minor arthritis pain for adults and children over 12
- Is coated to make it easy to swallow
- Is free of caffeine
- For adults and children over 12: Take 1 or 2 caplets every 4-6 hours, not exceeding 8 caplets in a 24-hour period
INGREDIENTS
Active ingredient (in each caplet):
Aspirin 500 mg (NSAID)* (Pain reliever/fever reducer)
*non-steroidal anti-inflammatory drug